# SDR SWAA2023103014668

- Difficulty date: October 25, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 67,499 hours, 41,963 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER INBD FIXED TRAILING EDGE PANEL HAS 2 CRACKS AND 1 DENT FROM IMPACT<[01] REPLACED THE LEFT WING LOWER INBOARD FIXED TRAILING EDGE PANEL REF AMM 57-50-02.
